MathSciNet Relay Station
MathSciNet bibliographic data
MR2368739 60J70 (60K05 60K10 60K15)
Karnaukh, Ē. V. Jump functionals for almost semicontinuous processes on a Markov chain. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 76 (2007), 45--52; translation in Theory Probab. Math. Statist. No. 76 (2008), 49–57
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement